MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Lot Number 12210H25
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and non-calcified superficial femoral artery.A 4.0 x 60 mm 200cm ranger drug coated balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 6 atmospheres.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25065040
Report Number2124215-2026-23889
Device Sequence Number21189036
Product Code ONU
UDI-Device Identifier00191506046620
UDI-Public(01)00191506046620(17)271031(10)12210H25
Combination Product (Y/N)Y
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number12210H25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/04/2026
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown